# SDR FDEA2019042530903

- Difficulty date: April 3, 2019
- Submitted: April 25, 2019
- Operation: Air carrier
- Aircraft: N313FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48311
- Aircraft time: 65,538 hours, 22,794 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB30271
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING: DROOP L/E, OUTBD SKIN SURFACE WORN THROUGH AND RIVETS WORN THROUGH.   INSTALLED REPAIR FILLER AND DOUBLER IN REF TO SRM 57-10-00 FIG. 96 PAGE 413 VOL. 1
